# SDR AALA201902279001

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 53,347 hours, 27,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY GIRT BAR HARD TO LATCH IN FLOOR BRACKET,  WOULD NOT AUTOMATICALLY SPRING OUT INTO THE BRACKET. MAINTENANCE REPLACED GIRT BAR WALKAWAY ATTACH FITTING PER MM 25-62-01.
